On the strength of space-time singularities

János Kánnár, I. Rácz

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

New integral conditions are proposed that are sufficient for the existence of conjugate pointpairs along causal geodesies. As to maximal incomplete causal geodesies the upper bound on the rate of possible divergency of the tidal curvature is examined.

Original languageEnglish
Pages (from-to)2842-2848
Number of pages7
JournalJournal of Mathematical Physics
Volume33
Issue number8
Publication statusPublished - 1992

Fingerprint

Geodesies
Space-time
curvature
Singularity
Integral Condition
Curvature
Sufficient
Upper bound

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

On the strength of space-time singularities. / Kánnár, János; Rácz, I.

In: Journal of Mathematical Physics, Vol. 33, No. 8, 1992, p. 2842-2848.

Research output: Contribution to journalArticle

Kánnár, János ; Rácz, I. / On the strength of space-time singularities. In: Journal of Mathematical Physics. 1992 ; Vol. 33, No. 8. pp. 2842-2848.
@article{9f7129f00299428b82408915773c59c6,
title = "On the strength of space-time singularities",
abstract = "New integral conditions are proposed that are sufficient for the existence of conjugate pointpairs along causal geodesies. As to maximal incomplete causal geodesies the upper bound on the rate of possible divergency of the tidal curvature is examined.",
author = "J{\'a}nos K{\'a}nn{\'a}r and I. R{\'a}cz",
year = "1992",
language = "English",
volume = "33",
pages = "2842--2848",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "8",

}

TY - JOUR

T1 - On the strength of space-time singularities

AU - Kánnár, János

AU - Rácz, I.

PY - 1992

Y1 - 1992

N2 - New integral conditions are proposed that are sufficient for the existence of conjugate pointpairs along causal geodesies. As to maximal incomplete causal geodesies the upper bound on the rate of possible divergency of the tidal curvature is examined.

AB - New integral conditions are proposed that are sufficient for the existence of conjugate pointpairs along causal geodesies. As to maximal incomplete causal geodesies the upper bound on the rate of possible divergency of the tidal curvature is examined.

UR - http://www.scopus.com/inward/record.url?scp=0000831181&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000831181&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0000831181

VL - 33

SP - 2842

EP - 2848

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 8

ER -